Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

39 year old with dizziness, pressure in the eyes and nausea. Fluctuating BP levels. Altered menstruation. Are these related?

I am a 39 year old, healthy, vegan woman. About 2 hours ago i started feeling sick. dizzy, pressure in my eyes and nauseous. i have a blood pressure monitor at home and i had 145/106, a few minutes later went up to 158/105, then down to 135/101. it was like that for about an hour. Then down to 110/71 and now stabilized in 123/87.
i am stil having pain in my eyes and feeling a bit dizzy.
it has never happened before, with exception of once when i took medications that did that to me, over 5 years ago.
what worries me is that last month i had some bleeding on the 10th day of my period and then dark spotting for over 3 weeks. could it be related to the sudden high blood pressure today?
Please give me your opinion.
Thank you
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

This level of pressure is not high enough to cause giddiness...
Giddiness and anxiety could raise the pressure...The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear...
Blood counts for anaemia, ECG may be necessary...
Conditions like Pheochromocytoma which cause intermittent elevation of blood pressure may have to be investigated...
See your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor